MAUDE Adverse Event Report: ARTHREX, INC. TKL SPDBRG IMP SYS W/ BC SWVLK & NDL; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. TKL SPDBRG IMP SYS W/ BC SWVLK & NDL; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number TKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via email that an ar-2600sbs-10 speedbridge implant system sutures ripped.While cutting the repair suture on one of the anchors in the knotless speedbridge kit (ar-2600sbs-10, lot: 13847017), the shuttling sutures from the same anchor ripped.The medial pulley of the knotless speedbridge could not be completed.This was discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
TKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15484267
Report Number1220246-2022-05540
Device Sequence Number12724889
Product Code MBI
UDI-Device Identifier00888867369658
UDI-Public00888867369658
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Device Catalogue NumberAR-2600SBS-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown